Authors: Dimitrijevic, Ivan
Dragović, Branko
Rakic, Zoran
Stankovic, Jelena
Title: Variations of Infinite Derivative Modified Gravity
Journal: Springer Proceedings in Mathematics and Statistics
Volume: 263
First page: 91
Last page: 111
Issue Date: 1-Jan-2018
ISBN: 9789811327148
ISSN: 21941009
DOI: 10.1007/978-981-13-2715-5_5
URL: https://api.elsevier.com/content/abstract/scopus_id/85058279201
Abstract: 
© Springer Nature Singapore Pte Ltd. 2018. We consider nonlocal modified Einstein gravity without matter, where nonlocal term has the form P(R)F (□) Q(R). For this model, in this paper we give the derivation of the equations of motion in detail. This is not an easy task and presented derivation should be useful to a researcher who wants to investigate nonlocal gravity. Also, we present the second variation of the related Einstein–Hilbert modified action and basics of gravity perturbations.
Keywords: Black hole | Dark energy | Dark matter | Gravity action variations | Gravity equations of motion | Nonlocal gravity | Visible matter

Show full item record

SCOPUSTM   
Citations

9
checked on May 19, 2024

Page view(s)

14
checked on May 9, 2024

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.